# SDR AU980483

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech D55
- System (JASC): 2810 · Fuel Storage
- Part: Vent
- Condition: Blocked
- Location: Fuel Bladder
- Stage of operation: DE
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) DURING APPROACH, THE LT ENGINE LOST POWER.  THE MAIN FUEL GAUGE READ HALF FULL AND THE LT MAIN TANK SHOWED EMPTY.  INVESTIGATION FOUND THAT THE INBOARD FUEL VENT WAS BLOCKED CAUSING THE TANK FUEL BLADDER CELL TO COLLAPSE (SUCKED UP) AND PREVENTING THE FUEL QUANTITY TRANSMITTER FROM GOING TO EMPTY.
